# SDR A6WA200840333

- Difficulty date: April 11, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 19,646 hours, 18,756 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DISPLAY COOL MSG IN FLIGHT, FOLLOWED QRH MSG STAYED ON IN STANDBY FAN POSITION DIVERTED TO PHL MSG WENT OUT INBOUND OF PHL AFTER 10-15 MINUTES.  (M)
